# SDR 2008UALA02097

- Difficulty date: April 10, 2008
- Submitted: April 14, 2008
- Operation: Air carrier
- Aircraft: N398UA
- Make and model: Boeing 737322
- Aircraft serial: 24673
- Aircraft time: 49,965 hours, 34,324 cycles
- Engine: Ge CFM56*
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD ENTRY DOOR, INNER SKIN AND FRAME CRACKED AT AFT SIDE STOP PIN JUST BELOW CENTERING FITTING.  MAJOR REPAIR ACCOMPLISHED: REMOVED DAMAGE & INSTALLED REPAIR DOUBLERS AT AFT SIDE STOP PIN JUST BELOW CENTERING FITTING.
